# SDR DALA2024031403345

- Difficulty date: March 14, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 82,110 hours, 10,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Frm 75
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 CABIN AT FR75, Y=0 LONGERON BEAM FOUND CORROSION. CORRECTIVE ACTION: LONGERON BEAM REMOVED AND REPLACED FROM FR 72 TO FR 76, Y=0 AS PER A330 SRM 51-42-11. (0244206)
